# SDR DXTA2019110503020

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 2,556 hours, 2,018 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR - ENROUTE AT FL 400 WE NOTICED A PLASTIC/ACRYLIC TYPE SMELL IN THE COCKPIT. ONE OF THE PAX INDICATED THAT
SHE ALSO NOTICED A SMELL IN THE CABIN. NO SMOKE WAS EVER DETECTED IN THE AIRCRAFT.///SIGN-OFF//TROUBLESHOT SMELL IN AIRCRAFT. PER NETJETS THIS SMELL WAS NOTICED IN THE PAST AND AVIONICS FAN WAS THE CAUSE.
PERFORMED FIM 21-20-00-810-801A PROCEDURE AS DIRECTED BY EMB CONTACT CENTER. WE WERE TOLD
TO REMOVE AND REPLACED THE FAN. CALLED TECH SUPPORT THEY SAID NOTHING ELSE COULD BE TESTED. REF: EMB
PHENOM 300 AMM, CHP. 31-41-09. REMOVED AND REPLACED AVIONICS BLOWER FAN WITN NEW ASSEMBLY.
OPERATIONAL CHECK GOOD AT THIS TIME. REF: EMB PHENOM 300 AMM, CHP.31-41-09. PERFORMED WINDSHIELD
HEAT FOR A SHORT TIME,. NO SMELLS NOTED.
